# SDR FDEA200906192167

- Difficulty date: June 19, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 1AO440109
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT SEAT TRACK (INBD FWD) HAS CORROSION UNDER THE BASE AND AROUND MOUNTING BOLT. PILOT INBD FWD SEAT TRACK REMOVED AND REPLACED IAW AMM 25-11-01 REV.4.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
